Note New Cyclic (61,244,40,10,6) BIBDs

Billington E.J. (1989) Note New Cyclic (61,244,40,10,6) BIBDs. Annals of Discrete Mathematics, 42 C: 51-53. doi:10.1016/S0167-5060(08)70095-5

Author Billington E.J.
Title Note New Cyclic (61,244,40,10,6) BIBDs
Journal name Annals of Discrete Mathematics
ISSN 0167-5060
Publication date 1989-01-01
Sub-type Article (original research)
DOI 10.1016/S0167-5060(08)70095-5
Open Access Status
Volume 42
Issue C
Start page 51
End page 53
Total pages 3
Language eng
Subject 2607 Discrete Mathematics and Combinatorics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 11:40:14 EST by System User